MathSciNet Relay Station
MathSciNet bibliographic data
MR1382835 33E05
Qiu, S.-L.; Vamanamurthy, M. K. Sharp estimates for complete elliptic integrals. SIAM J. Math. Anal. 27 (1996), no. 3, 823–834.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement